# SDR REXA2018092400876

- Difficulty date: September 10, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 22,700 hours, 22,362 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S17101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 559+96 CRACKED AT STR 21R. REPAIRED FRAME IAW SRM 53-00-15.
